# SDR ASAA2014062508349

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,071 hours, 9,162 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11636
- Condition: Failed
- Location: Ram Air
- Part time: 30,097 hours, 9,171 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK WARNING LIGHT ILLUMINATED IN-FLIGHT UPON MASTER CAUTION RECALL. LEFT PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  ALL PACK INDICATIONS NORMAL OTHER THAN PACK WARNING LIGHT ILLUMINATION.  ACFT GROUNDED.  WHILE ON DEFERRAL, PILOT REPORTS LT PACK LIGHT ILLUMINATED ON RECALL. R & R RAM AIR INLET ACTUATOR LT,  REF MM 21-51-21-000-801 AND 21-51-21-400-801.  OPS CHECK AND BITE CHECK GOOD. SP'S 21-5C REVERSED.  CLEARS MEL 21-5C CN 0625007 REMOVED.  SEAM C PAT VERIFIED ETOPS PART.
